Tài liệu tham khảo |
Loại |
Chi tiết |
[1] P. Alquier, E. Gautier, and G. Stoltz. Inverse Problems and High-Dimensional Esti- mation: Stats in the Château Summer School, August 31 - September 4, 2009. Lecture Notes in Statistics. Springer Berlin Heidelberg, 2011. ISBN : 9783642199899 |
Sách, tạp chí |
Tiêu đề: |
Inverse Problems and High-Dimensional Esti-mation: Stats in the Château Summer School, August 31 - September 4, 2009 |
|
[2] C.M. Arnoud, V. Rooij, and F.H. Ruymgaart. “Asymptotic minimax rates for ab- stract linear estimators”. In: Journal of Statistical Planning and Inference 53.3 (1996), pp. 389 –402. ISSN : 0378-3758 |
Sách, tạp chí |
Tiêu đề: |
Asymptotic minimax rates for ab-stract linear estimators”. In:"Journal of Statistical Planning and Inference |
Tác giả: |
C.M. Arnoud, V. Rooij, and F.H. Ruymgaart. “Asymptotic minimax rates for ab- stract linear estimators”. In: Journal of Statistical Planning and Inference 53.3 |
Năm: |
1996 |
|
[3] K.B. Athreya and S.N. Lahiri. Measure Theory and Probability Theory. Springer Texts in Statistics. Springer, 2006. ISBN : 9780387329031 |
Sách, tạp chí |
Tiêu đề: |
Measure Theory and Probability Theory |
|
[4] J. Bear. Dynamics of Fluids in Porous Media. Dover Civil and Mechanical Engineer- ing. Dover Publications, 2013. ISBN : 9780486131801 |
Sách, tạp chí |
Tiêu đề: |
Dynamics of Fluids in Porous Media |
|
[5] N. Bissantz and H. Holzmann. “Statistical inference for inverse problems”. In |
Sách, tạp chí |
Tiêu đề: |
Statistical inference for inverse problems |
|
[6] N. Bissantz et al. “Convergence Rates of General Regularization Methods for Sta- tistical Inverse Problems and Applications”. In: SIAM Journal on Numerical Anal- ysis 45.6 (2007), pp. 2610–2636. ISSN : 00361429 |
Sách, tạp chí |
Tiêu đề: |
Convergence Rates of General Regularization Methods for Sta-tistical Inverse Problems and Applications”. In:"SIAM Journal on Numerical Anal-ysis |
Tác giả: |
N. Bissantz et al. “Convergence Rates of General Regularization Methods for Sta- tistical Inverse Problems and Applications”. In: SIAM Journal on Numerical Anal- ysis 45.6 |
Năm: |
2007 |
|
[7] H. Brezis. Functional Analysis, Sobolev Spaces and Partial Differential Equations. Uni- versitext. Springer New York, 2010. ISBN : 9780387709130 |
Sách, tạp chí |
Tiêu đề: |
Functional Analysis, Sobolev Spaces and Partial Differential Equations |
|
[8] A.S. Carasso, J.G. Sanderson, and J.M. Hyman. “Digital Removal of Random Me- dia Image Degradations by Solving the Diffusion Equation Backwards in Time” |
Sách, tạp chí |
Tiêu đề: |
Digital Removal of Random Me-dia Image Degradations by Solving the Diffusion Equation Backwards in Time |
|
[9] L. Cavalier. “Efficient estimation of a density in a problem of tomography”. In:Ann. Statist. 28.2 (Apr. 2000), pp. 630–647 |
Sách, tạp chí |
Tiêu đề: |
Efficient estimation of a density in a problem of tomography”. In:"Ann. Statist |
|
[10] L. Cavalier. “Nonparametric statistical inverse problems”. In: Inverse Problems 24.3 (2008), p. 034004 |
Sách, tạp chí |
Tiêu đề: |
Nonparametric statistical inverse problems”. In: "Inverse Problems |
Tác giả: |
L. Cavalier. “Nonparametric statistical inverse problems”. In: Inverse Problems 24.3 |
Năm: |
2008 |
|
[11] N. N. Cencov. “Evaluation of an unknown distribution density from observa- tions”. In: Soviet Math. 3 (1962), pp. 1559–1562 |
Sách, tạp chí |
Tiêu đề: |
Evaluation of an unknown distribution density from observa-tions”. In:"Soviet Math |
Tác giả: |
N. N. Cencov. “Evaluation of an unknown distribution density from observa- tions”. In: Soviet Math. 3 |
Năm: |
1962 |
|
[12] N.N. Cencov. Statistical Decision Rules and Optimal Inference. Translations of math- ematical monographs. American Mathematical Society, 2000. ISBN : 9780821813478 |
Sách, tạp chí |
Tiêu đề: |
Statistical Decision Rules and Optimal Inference |
|
[13] J. Cheng and J.J. Liu. “A quasi Tikhonov regularization for a two-dimensional backward heat problem by a fundamental solution”. In: Inverse Problems 24.6 (2008), p. 065012 |
Sách, tạp chí |
Tiêu đề: |
A quasi Tikhonov regularization for a two-dimensionalbackward heat problem by a fundamental solution”. In: "Inverse Problems |
Tác giả: |
J. Cheng and J.J. Liu. “A quasi Tikhonov regularization for a two-dimensional backward heat problem by a fundamental solution”. In: Inverse Problems 24.6 |
Năm: |
2008 |
|
[14] M. Denche and K. Bessila. “A modified quasi-boundary value method for ill- posed problems”. In: Journal of Mathematical Analysis and Applications 301.2 (2005), pp. 419 –426. ISSN : 0022-247X |
Sách, tạp chí |
Tiêu đề: |
A modified quasi-boundary value method for ill-posed problems”. In:"Journal of Mathematical Analysis and Applications |
Tác giả: |
M. Denche and K. Bessila. “A modified quasi-boundary value method for ill- posed problems”. In: Journal of Mathematical Analysis and Applications 301.2 |
Năm: |
2005 |
|
[15] L. Devroye and L. Gyorfi. Nonparametric Density Estimation: The L1 View. Wiley Interscience Series in Discrete Mathematics. Wiley, 1985. ISBN : 9780471816461 |
Sách, tạp chí |
Tiêu đề: |
Nonparametric Density Estimation: The L1 View |
|
[16] D.L. Donoho. “Nonlinear Solution of Linear Inverse Problems by Wavelet–Vaguelette Decomposition”. In: Applied and Computational Harmonic Analysis 2.2 (1995), pp. 101 –126. ISSN : 1063-5203 |
Sách, tạp chí |
Tiêu đề: |
Nonlinear Solution of Linear Inverse Problems by Wavelet–VagueletteDecomposition”. In:"Applied and Computational Harmonic Analysis |
Tác giả: |
D.L. Donoho. “Nonlinear Solution of Linear Inverse Problems by Wavelet–Vaguelette Decomposition”. In: Applied and Computational Harmonic Analysis 2.2 |
Năm: |
1995 |
|
[17] S. Efromovich. Nonparametric Curve Estimation: Methods, Theory, and Applications.Springer Series in Statistics. Springer New York, 2008. ISBN : 9780387226385 |
Sách, tạp chí |
Tiêu đề: |
Nonparametric Curve Estimation: Methods, Theory, and Applications |
|
[18] S. Efromovich. “Simultaneous sharp estimation of functions and their deriva- tives”. In: Ann. Statist. 26.1 (Feb. 1998), pp. 273–278 |
Sách, tạp chí |
Tiêu đề: |
Simultaneous sharp estimation of functions and their deriva-tives”. In:"Ann. Statist |
|
[19] R.L. Eubank. Nonparametric Regression and Spline Smoothing, Second Edition. Taylor& Francis, 1999. ISBN : 9780824793371 |
Sách, tạp chí |
Tiêu đề: |
Nonparametric Regression and Spline Smoothing, Second Edition |
|
[20] R.L Eubank, J.D Hart, and Paul Speckman. “Trigonometric series regression esti- mators with an application to partially linear models”. In: Journal of Multivariate Analysis 32.1 (1990), pp. 70 –83. ISSN : 0047-259X |
Sách, tạp chí |
Tiêu đề: |
Trigonometric series regression esti-mators with an application to partially linear models”. In:"Journal of MultivariateAnalysis |
Tác giả: |
R.L Eubank, J.D Hart, and Paul Speckman. “Trigonometric series regression esti- mators with an application to partially linear models”. In: Journal of Multivariate Analysis 32.1 |
Năm: |
1990 |
|